# SDR IPXA12175317

- Difficulty date: September 10, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N167UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 9,104 hours, 5,471 cycles
- Engine: Pwa PW4158
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, MAIN CABIN FLOORBOARD 231PH LOWER SURFACE IS CRACKED.     ACCOMPLISHED REPAIR ON FLOORBOARD IAW EO A300-5320-42721-B, PARA 6A.
